# SDR GTIA040753

- Difficulty date: August 27, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED NOSE UNSAFE LIGHT ON W GEAR HANDLE UP.  SERVICED NOSE STRUT.  LUBED NOSE GEAR.  INSPECTED NOSE GEAR LINKAGE AND DOORS.  (M)
